# SDR 98FDEA00167

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Light
- Condition: Malfunction
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH MASTER FIRE WARNING LIGHTS ILLUMINATE INTERMITTENTLY.  ALL FIRE WARNING LIGHTS OFF PRIOR TO TAKEOFF.  ONCE AIRBORNE APU FIRE LIGHT CAME ON STEADY.  MASTER FIRE WARNING LIGHTS STARTED FLICKERING.  REPLACED APU FIRE BOTTLE.  FOUND CORROSION ON PLUG D-4858P FOR R421 BLOCKING RECTIFIER.  CLEANED SAME, ALSO REPLACED AURAL WARNING BOX.  FIRE SYSTEM TESTS OK.  RAN APU, NORMAL OPERATION.
